# SDR UIEA2014103100526

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS ON 2 AREAS OF FUSELAGE SKIN WING & BODY PANEL EDGE & RT SIDE UPPER FWD PANELS STATION 650 - 704.  REMOVED FINISH AT STATION 650 - 658 RT & STRINGER 23R & STATION 701 - 706 RT STRINGER 21R.  ACCOMPLISHED HFEC NO CRACKS FOUND.  EVALUATED SCRIBE LINE FINDING .004 MAX DEPTH. RESTORED FINISH & NO FURTHER INSPECTION REQUIRED REV B767-53-A0193 R2 TABLE 21.
